Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Heat conduction from a cylindrical source with increasing radius

Author: H. R. Bailey
Journal: Quart. Appl. Math. 17 (1959), 255-261
MSC: Primary 80.00
DOI: https://doi.org/10.1090/qam/106694
MathSciNet review: 106694
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80.00

Retrieve articles in all journals with MSC: 80.00

Additional Information

DOI: https://doi.org/10.1090/qam/106694
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society